Accessibility Properties of Abnormal Geodesics in Optimal Control Illustrated by Two Case Studies. - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Mathematical Control and Related Fields Year : 2023

Accessibility Properties of Abnormal Geodesics in Optimal Control Illustrated by Two Case Studies.

Abstract

In this article, we use two case studies from geometry and optimal control of chemical network to analyze the relation between abnormal geodesics in time optimal control, accessibility properties and regularity of the time minimal value function.
Fichier principal
Vignette du fichier
zermelo_2022.pdf (1.95 Mo) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-03310348 , version 1 (30-07-2021)
hal-03310348 , version 2 (23-02-2022)
hal-03310348 , version 3 (29-04-2022)
hal-03310348 , version 4 (22-03-2023)
hal-03310348 , version 5 (03-10-2023)

Identifiers

Cite

Bernard Bonnard, Jérémy Rouot, Boris Wembe. Accessibility Properties of Abnormal Geodesics in Optimal Control Illustrated by Two Case Studies.. Mathematical Control and Related Fields, 2023, 13 (4), pp.1618-1638. ⟨10.3934/mcrf.2022052⟩. ⟨hal-03310348v5⟩
492 View
300 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More